MAUDE Adverse Event Report: SMART HOME BRANCH OF ZHANGZHOU EASEPAL INDUSTRIAL HOMEDICS; SHIATSU BODY MASSAGER WITH HEAT

SMART HOME BRANCH OF ZHANGZHOU EASEPAL INDUSTRIAL HOMEDICS; SHIATSU BODY MASSAGER WITH HEAT
Model Number SP-6HJ-2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Hair Loss (1877)
Date of Event 01/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The end user claimed the following: "i wanted to report how dissatisfied with your homedics neck and back heated massager from walmart.The massager overheated and burned the skin off my back and scalp and burned out my hair.I have plenty of pictures and proof of injury and how your product caused it.I have retained a lawyer and will be filing a lawsuit for my pain and suffered.Product defect.Personal injury with 98% chance of winning.I'm very disappointed but not angry.Just emotional.I had been growing my hair for years.".

Brand Name
HOMEDICS
Common Device Name
SHIATSU BODY MASSAGER WITH HEAT
Manufacturer (Section D)
SMART HOME BRANCH OF ZHANGZHOU EASEPAL INDUSTRIAL
1/f-5/f.building5#,no.228 jiao
taiwanese investment zone
zhangzhou, fujian 36310 0
CH  363100
MDR Report Key16410248
Report Number1832894-2023-00003
Device Sequence Number3504261
Product Code ISA
UDI-Device Identifier00031262107145
UDI-Public031262107145
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2023
Report Date (Section F) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSP-6HJ-2
Device Catalogue NumberSP-6HJ-2
Device Lot Number08/21
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/10/2023
Device Age17 MO
Event Location Home
Date Report to Manufacturer02/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/22/2023